Open Access
Translator Disclaimer
February 2018 A Skellam GARCH model
Ghadah A. Alomani, Abdulhamid A. Alzaid, Maha A. Omair
Braz. J. Probab. Stat. 32(1): 200-214 (February 2018). DOI: 10.1214/16-BJPS338

Abstract

This paper considers the modeling of nonstationary integer valued time series with conditional heteroskedasticity using Skellam distribution. Two approaches of estimation of the model’s parameters are treated and discussed. The obtained results are verified through some numerical simulation. In addition, the proposed model is applied to real time series.

Citation

Download Citation

Ghadah A. Alomani. Abdulhamid A. Alzaid. Maha A. Omair. "A Skellam GARCH model." Braz. J. Probab. Stat. 32 (1) 200 - 214, February 2018. https://doi.org/10.1214/16-BJPS338

Information

Received: 1 February 2015; Accepted: 1 October 2016; Published: February 2018
First available in Project Euclid: 3 March 2018

zbMATH: 06973955
MathSciNet: MR3770870
Digital Object Identifier: 10.1214/16-BJPS338

Keywords: ARCH , Generalized autoregressive conditional heteroskedastic , negative binomial , nonstationary , Poisson , Skellam

Rights: Copyright © 2018 Brazilian Statistical Association

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.32 • No. 1 • February 2018
Back to Top